MAUDE Adverse Event Report: BARD ACCESS SYSTEMS L-VA VASCULAR ACCESS PROBE FOR SITE~RITE V; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

BARD ACCESS SYSTEMS L-VA VASCULAR ACCESS PROBE FOR SITE~RITE V; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Catalog Number 9760034
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device has not been returned, at this time.
 
Event or Problem Description
It was reported that there are image flickers on the screen.

Brand Name
L-VA VASCULAR ACCESS PROBE FOR SITE~RITE V
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8092454
Report Number3006260740-2018-03334
Device Sequence Number19336762
Product Code ITX
UDI-Device Identifier00801741125720
UDI-Public(01)00801741125720
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K052517
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9760034
Device Lot NumberN/A
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2018
Initial Report FDA Received Date11/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1